# SDR CALA2025071606614

- Difficulty date: July 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8831
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 WINDOW FRAME CRACKED,  FOUND IN HOLE NR 3.  ACCOMPLISHED PERMANENT REPAIR TO THE WINDOW FRAME IAW EA-5310-01895-003 AND REO G25486, STAGE 1 AND 5310-08641.
